# SDR DALA2025052003854

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N550DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11734
- Aircraft time: 6,334 hours, 1,502 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5050, FA REPORTED DIRTY SOCK SMELL IN AFT GALLEY AND FWD GALLEY AREAS WHILE IN JUMPSEAT ON APPROACH. CORRECTIVE ACTION: REPLACED NBR 2 FAN SHAFT COVER SEAL, AND SERVICED NBR 2 ENGINE OIL TO PROPER LEVEL. (7151787, 0972258)
